# SDR YENA2018060410233

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 58,819 hours, 21,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY CHECK,  THE R1 DOOR EXIT LIGHT WAS NOT WORKING.   REPLACED THE LAMPS IAW AMM 33-51-13.  OPS CHECKED GOOD.
